Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    13
  • views
    7063

Don't Feel Anything?

claire297

1045 views

It's been one day from a week, and I feel no side effects really, not dry lips or anything so far...how long is it before I would probably start noticing some side effects? Not that I want them at all haha,...huh.png My skin hasn't changed, I wear makeup nearly every day because of school and it hasn't flaked or anything yet! I kind of just want the initial breakout to be over and done with sooner rather than later...



3 Comments


Well you are on an extremely low dose so it's not expected that you will get lots of side effects or as much dryness as you compared to some one on 60 or 80mg. Also some people don't experience a lot of dryness and don't get the initial breakout but most do. You will probably start to experience dryness in the next week or two. Also whenever they put me on a higher dose I always get the I ital breakout. So if you're in 20mg now and next month you're on 30 or 40mg you will probably get another initial breakout. Good luck!

Share this comment


Link to comment

Well you are on an extremely low dose so it's not expected that you will get lots of side effects or as much dryness as you compared to some one on 60 or 80mg. Also some people don't experience a lot of dryness and don't get the initial breakout but most do. You will probably start to experience dryness in the next week or two. Also whenever they put me on a higher dose I always get the I ital breakout. So if you're in 20mg now and next month you're on 30 or 40mg you will probably get another initial breakout. Good luck!

Ok thanks I think my doctor is planning on upping my dosage next month depending on how I get on this month! And how long do the initial breakouts normally last?

Share this comment


Link to comment

I'm a month in, and also on 20mg/day, and also haven't really had any side effects yet. I'm 140lbs, how about you (dosage is often based on weight)? I think I'm getting increased to 40mg/day tomorrow and I'm kind of scared because it has been going so well, but I think it's been too good to be true :s Let's follow each other and see how things go :)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×